Journal of Differential Geometry

Generalized Donaldson–Thomas invariants on the local projective plane

Yukinobu Toda

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We show that the generating series of generalized Donaldson–Thomas invariants on the local projective plane with any positive rank is described in terms of modular forms and theta type series for indefinite lattices. In particular, it absolutely converges to give a holomorphic function on the upper half plane.

Article information

Source
J. Differential Geom., Volume 106, Number 2 (2017), 341-369.

Dates
Received: 30 November 2014
First available in Project Euclid: 14 June 2017

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1497405629

Digital Object Identifier
doi:10.4310/jdg/1497405629

Mathematical Reviews number (MathSciNet)
MR3662995

Zentralblatt MATH identifier
06846954

Citation

Toda, Yukinobu. Generalized Donaldson–Thomas invariants on the local projective plane. J. Differential Geom. 106 (2017), no. 2, 341--369. doi:10.4310/jdg/1497405629. https://projecteuclid.org/euclid.jdg/1497405629


Export citation